MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN SILS PORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN LP LLC NORTH HAVEN SILS PORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number SILSPT5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Unspecified Infection (1930); Seroma (2069)
Date of Event 11/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: clinical outcomes of single incision laparoscopic surgery and conventional laparoscopic transabdominal preperitoneal inguinal hernia repair, source: ilhan ece, huseyin yilmaz, serdar yormaz, mustafa sahin date: 2017, january-march 2017.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the literature source of study performed december 2012 and january 2015, during laparoscopic transabdominal preperitoneal (tapp) inguinal hernia repair is a frequently performed method.A retrospective study by ece et al.Evaluated the safety and feasibility of the single-incision laparoscopic surgery (sils) approach for laparoscopic tapp repair of the inguinal hernia.For tapp, a trocar was introduced through the umbilicus with open technique, with 3 other trocars.The rates of short-term post-operative complications were comparable between the groups; seroma, and hematoma, and all complications were resolved with conservative treatment.Three patients were treated with oral antibiotics for port site infection.Three patients in the sils-tapp group experienced port site hernia (psh).

Brand Name
SILS PORT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key10245390
Report Number1219930-2020-02694
Device Sequence Number13596476
Product Code GCJ
UDI-Device Identifier10884523002638
UDI-Public10884523002638
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K093372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSILSPT5
Device Catalogue NumberSILSPT5
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2020
Initial Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR